# SDR UALA2012041702320

- Difficulty date: April 16, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 65,204 hours, 9,397 cycles
- Engine: Pwa PW40903
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part serial: 134
- Condition: Inoperative
- Location: Center
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS DATA MODE INOPERATIVE.  REPLACED CENTER VHF, GROUND TESTED GOOD.
